Paracetamol 500mg, 16 Tablets


Paracetamol 500mg, 16 Tablets

(Paracetamol) For The Relief Of Mild To Moderate Pain Such As Period Pain, Headache, Migraine, Toothache, Muscular And Rheumatic Pain, Backache (Lumbago) Strains, Sprains And Sciatica In Adults And Adolescents.


£1.20

10 in stock

Compare

Paracetamol 500mg, 16 Tablets

(Paracetamol) For The Relief Of Mild To Moderate Pain Such As Period Pain, Headache, Migraine, Toothache, Muscular And Rheumatic Pain, Backache (Lumbago) Strains, Sprains And Sciatica In Adults And Adolescents.

Paracetamol 500mg, 16 Tablets

Paracetamol For The Relief Of Mild To Moderate Pain

Brand

How To Use

Take 2, Four Times Daily (Untill Pain Is Gone)

Product Information

• Product and ingredients may change. Always check the label before purchasing and using this product.

Always check the label before purchasing and using this product.

Brand

Aspar

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Other Products From This Seller